# SDR ASOA2018121475339

- Difficulty date: November 27, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 40,651 hours, 36,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100468
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO#7476718 JOB# 7747675 OP#43 R/H LOWER WING PLANK AND STRAP JOINT CRACKED AT RWS 148.00. C/A REPAIRED DAMAGE IAW EXPRESSJET ECTC REO 601R-57-21-130 01.
